# SDR SWAA2021122154114

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 79,110 hours, 47,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH SELECTED FLAPS 15 AND THEN 30. AT WHICH TIME WE NOTICED FLAP INDICATOR WAS AT 5. EXC. GO AROUND AND USED QRH ALT FLAP EXT PROCEDURES.  PERFORMED FSEU BITE REF FIM 27-51 TASK 801; FAULT HISTORY SHOWED FAULTS 27-52261 AND 27-53280. CLEANED CONNECTORS ON BOTH FLAP TRANSMITTERS REF SWPM 20-60-01 AND AMM 27-58-01. OPERATED FLAPS PER AMM 27-51-00 AND 27-58-01,  NO DEFECTS NOTED AND NO EXISTING FAULTS ON THE FSEU REF FIM 27-51 TASK 801.
